# SDR DAT2005F00010

- Difficulty date: August 3, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N360RW
- Make and model: Stbros SD360
- Aircraft serial: SH3613
- Engine: Pwa PT6A65R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Part time: 15,194 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DEPARTING, CAPTAIN NOTICED THE LT ENGINE TORQUE DROPPING AND THE ITT RISE TO APPROX 850 DEGREES.  THE CAPTAIN PUSHED THE LT POWER LEVEL UP SLIGHTLY TO VERIFY THAT IT HAD NOT WORKED ITSELF BACK.  FLIGHT CREW COMPLETED THE VITAL ACTION ITEMS.  FLIGHT CREW DECLARED AN EMERGENCY WITH THE ATC.  AC LANDED WITHOUT INCIDENT AND THE AC WAS TAXIED BACK THE RAMP.  MECHANIC WAS DISPATCHED WITH A SERVICEABLE ENGINE MODULE, INCLUDING ACCESSORIES.  ENGINE MODULE, INCLUDING ACCESSORIES AND PROP WAS REMOVED.  SERVICEABLE COMPONENTS WERE INSTALLED IAW MM.  ORIGINAL PROP WAS REINSTALLED IAW MM.  THE LT ENGINE WAS GROUND RUN AND LEAK AND OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
